# SDR 96ZZZX2593

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N869AC
- Make and model: Snias AS350B
- Aircraft serial: 1695
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 0292507640
- Condition: Cracked
- Location: Module 3
- Part time: 518 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOISE DURING START-UP AND SHUT-DOWN.  REMOVED AND DISASSEMBLED MO5, 4, AND 3.  FOUND COVER AND DEFLECTOR BROKEN AND RUBBING ON MO4 TURBINE DISC.  THIS IS 2ND TIME THIS ENGINE SERIAL NUMBER HAS HAD A COVER AND DEFLECTOR BROKEN.  SUBMITTER SUGGESTS A DIFFERENT STYLE COVER AND DEFLECTOR ABLE TO WITHSTAND ENGINE HEAT AND NORMAL VIBRATION LEVELS.
